Publications with Y. Hayut

All publications by Yair Hayut and S. Shelah

Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:1083 Garti, S., Hayut, Y., & Shelah, S. (2017). On the verge of inconsistency: Magidor cardinals and Magidor filters. Israel J. Math., 220(1), 89–102. arXiv: 1601.07745 DOI: 10.1007/s11856-017-1510-2 MR: 3666820
Sh:1249 Garti, S., Hayut, Y., & Shelah, S. On a problem of Erdös and Hajnal. Preprint.